# SDR VNAA202511210005

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Coupling
- Part number: FC1182840A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL DUCTS BWT LBL 53 AND RBL 53 AND FS 797.00 AT LEFT & RIGHT MLG WHEEL WELLS.   CORROSION ON FUEL DUCTS BWT LBL 53 AND RBL 53 AND FS 797.00 AT LEFT & RIGHT MLG WHEEL WELLS WAS REPAIRED PER REO 690-28-12-031 REV -.
